Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Stopped taking pills. Having regular periods. Booked for pelvic scan. What could it be?

Hi im 36, had first baby1 year ago. Stopped taking birth contro; Dec 12. Have had normal periods since then. Last period started MARch 6th, lasted 4-5 days which is normal. Then wed 20th felt gush of blood, nothing thursday and it has been heavy bleeding since then. im booked for pelvic scan tomorrow week.What could it be?
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  8
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Thank you for posting your question here, I will try to answer it to the best of my abilities.

Now this is just a rough diagnosis I am giving, when I usually hear about heavy bleeding, the first thing I consider are fibroids, followed by polyps.
As such an ultrasound and a pelvic exam are two good ways to confirm the diagnosis and find anything else that may be causing the heavy bleeding.

I hope this answered your question.
Answered: Thu, 18 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor